On the Forelli-Rudin construction and weighted Bergman projections

Ewa Ligocka

Studia Mathematica (1989)

  • Volume: 94, Issue: 3, page 257-272
  • ISSN: 0039-3223

How to cite

top

Ligocka, Ewa. "On the Forelli-Rudin construction and weighted Bergman projections." Studia Mathematica 94.3 (1989): 257-272. <http://eudml.org/doc/218946>.

@article{Ligocka1989,
author = {Ligocka, Ewa},
journal = {Studia Mathematica},
keywords = {Sobolev spaces of holomorphic functions; smooth Hartogs domains; weighted Bergman projections; pseudoconvex domains},
language = {eng},
number = {3},
pages = {257-272},
title = {On the Forelli-Rudin construction and weighted Bergman projections},
url = {http://eudml.org/doc/218946},
volume = {94},
year = {1989},
}

TY - JOUR
AU - Ligocka, Ewa
TI - On the Forelli-Rudin construction and weighted Bergman projections
JO - Studia Mathematica
PY - 1989
VL - 94
IS - 3
SP - 257
EP - 272
LA - eng
KW - Sobolev spaces of holomorphic functions; smooth Hartogs domains; weighted Bergman projections; pseudoconvex domains
UR - http://eudml.org/doc/218946
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.